# SDR SWAA040512

- Difficulty date: February 18, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 37,571 hours, 33,734 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND WEB CRACKED AT BS 178, LBL 9 TO LBL 11, WL 234.  REPAIRED WEB PER SRM.
